The Hopf theorem for gradient local vector fields on manifolds - Publikacja - MOST Wiedzy

Wyszukiwarka

The Hopf theorem for gradient local vector fields on manifolds

Abstrakt

We prove the Hopf theorem for gradient local vector fields on manifolds, i.e., we show that there is a natural bijection between the set of gradient otopy classes of gradient local vector fields and the integers if the manifold is connected Riemannian without boundary.

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
New York Journal of Mathematics nr 21, strony 943 - 953,
ISSN: 1076-9803
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Bartłomiejczyk P., Nowak-Przygodzki P.: The Hopf theorem for gradient local vector fields on manifolds// New York Journal of Mathematics. -Vol. 21, (2015), s.943-953
Weryfikacja:
Politechnika Gdańska

wyświetlono 18 razy

Publikacje, które mogą cię zainteresować

Meta Tagi